# SDR HEEA061726

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300106
- Condition: Won'T Track
- Location: Main Rotor
- Part time: 5,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRACK MAIN ROTOR BLADE.
